# SDR SWAA2017102417357

- Difficulty date: October 7, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 68,907 hours, 41,936 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146A10104
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER CLIP CORRODED AT BS 727E, STR 22R.  R&R CLIP PER SRM.
